# SDR VGQY2010080300047

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DURING HFEC INSPECTION ON R2 MAIN DECK ENTRY DOOR CUTOUT AT BS 800, 02 EA CRACKS FOUND ON LAST 2 RIVETS ON FRAME INNER CHORD ANGLE AT STR 17 AND CRACK LENGTH APPROX .125 INCH AND .75 INCH AS PER MARKED.  COMPLIED WITH EN 1164-10, CRACKS FOUND ON AFT FRAME.
